On the covering of parsable grammars


Nijholt, Anton (1977) On the covering of parsable grammars. Journal of computer and system sciences, 15 (1). pp. 99-110. ISSN 0022-0000

open access
Abstract:The notion of a parsable grammar is introduced. A definition of cover is provided which is a generalization of a well-known definition of cover. With this new definition of cover we prove that every parsable grammar is covered by an LR(1) grammar or, if the language is prefic-free, by a strict-deterministic grammar. A consequence of this result is that every LR(k) grammar is covered by an LR(1) or a strict deterministic grammar.
Item Type:Article
Copyright:© 1977 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66924
Official URL:https://doi.org/10.1016/S0022-0000(77)80027-5
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page